Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Automorphisms of torsion-free nilpotent groups of class two


Authors: Manfred Dugas and Rüdiger Göbel
Journal: Trans. Amer. Math. Soc. 332 (1992), 633-646
MSC: Primary 20F29
MathSciNet review: 1052906
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct $ 2$-divisible, torsion-free abelian groups $ G$ admitting an alternating bilinear map. We use these groups $ G$ to find nilpotent groups $ N$ of class $ 2$ such that $ \operatorname{Aut}(N)$ modulo a natural normal subgroup is a prescribed group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20F29

Retrieve articles in all journals with MSC: 20F29


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1052906-0
Article copyright: © Copyright 1992 American Mathematical Society